RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 4(280), Pages 155–156 (Mi umn4640)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Predictable criteria for the absolute continuity and singularity of probability measures for the optional case

B. Yu. Kudryavtsev

M. V. Lomonosov Moscow State University

Full text: PDF file (97 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:4, 182–183

Bibliographic databases:

MSC: 60A10, 60G48, 60G30
Received: 06.03.1991

Citation: B. Yu. Kudryavtsev, “Predictable criteria for the absolute continuity and singularity of probability measures for the optional case”, Uspekhi Mat. Nauk, 46:4(280) (1991), 155–156; Russian Math. Surveys, 46:4 (1991), 182–183

Citation in format AMSBIB
\Bibitem{Kud91}
\by B.~Yu.~Kudryavtsev
\paper Predictable criteria for the absolute continuity and singularity of probability measures for the optional case
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 4(280)
\pages 155--156
\mathnet{http://mi.mathnet.ru/umn4640}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138963}
\zmath{https://zbmath.org/?q=an:0779.60038|0755.60033}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46..182K}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 4
\pages 182--183
\crossref{https://doi.org/10.1070/RM1991v046n04ABEH002822}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JA72400012}


Linking options:
  • http://mi.mathnet.ru/eng/umn4640
  • http://mi.mathnet.ru/eng/umn/v46/i4/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:125
    Full text:50
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019